Please use this identifier to cite or link to this item:
Title: A Graph-theoretical Proof of Huckel's 4n+2 Rule of Aromaticity for Non-alternant Annulenes
Authors: Mukherjee, A K
Issue Date: Jun-1986
Publisher: NISCAIR-CSIR, India
Page(s): 574-575
ISSN: 0975-0975(Online); 0376-4710(Print)
Appears in Collections:IJC-A Vol.25A(06) [June 1986]

Files in This Item:
File Description SizeFormat 
IJCA 25A(6) 574-575.pdf118.55 kBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.